# SDR SWIA202054510

- Difficulty date: October 18, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Gouged
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON MAIN AVIONICS COMPARTMENT DOOR EXTERNAL HANDLE DOUBLER, MARKED.  C-CHECK RO 12/05/2020.  REMOVED AND INSTALLED NEW INSTALLED AVIONICS DOOR HANDLE HOUSING, PER REFERENCE CRJ 200 SRM AND DRAWING INSTALLED MAIN AVIONICS DOOR COMPARTMENT DOOR HANDLE, REF CRJ 200 AMM.  ALL CHECKS GOOD.
